# SDR FDEA201507092175

- Difficulty date: July 9, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 550 hours, 20,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: BRH10A06
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND DOOR WILL NOT ARM.   REMOVED LINER, FOUND BOLT COMPLETLY LOOSE FROM ROD END BEARING CONTROL ROD FOR RETRACTABLE DOOR (ARM              INDICATOR).   INSTALLED AND TORQUED THE BOLT IAW AMM 52-11-20-5, FIGURE 505. OPS CHECKED GOOD.
